By provoking the destruction and complete destruction of the necessary microorganisms, antibiotics weaken the immune system. For bacteria and fungi of the gastrointestinal tract, the absence of which disrupts the digestive function or makes it impossible, such effects are dangerous. These microorganisms allow to correctly digest and assimilate the substances coming from food. Destroy and yeast fungi, responsible for the normal functioning of the gastrointestinal tract.
Killing simultaneously pathogenic and necessary bacteria, antibiotics disrupt the functioning of many body systems, thereby reducing the immunity of the patient. With such actions, the general condition of the patient worsens. Thus, an anomalous increase in the number of yeast fungi can occur, which increases the risk of their escape from the intestine and penetration into other areas of the body. There is an immediate reaction of immunity, directed against fungal bacteria in unintentional places for them – the body begins to fight them. Yeast fungi begin to release harmful enzymes for immunity and cause an imbalance in the hormonal background of the body.
With increased permeability of the intestine, penetration of the yeast fungal decomposition products occurs, the immunity begins to fight them, thereby developing an allergy to those foods that a healthy person does not experience allergies.
The main negative effects of antibiotics on beneficial bacteria:
- there is a strong permeability of the intestine;
- the hormonal background is broken;
- develops an allergic reaction to a certain type of food;
- a violation of the immune system due to persistent allergic reactions;
- development of autoimmune pathologies in the form of rheumatoid arthritis, autoimmune
- glomerulonephritis, Crohn’s disease and other ailments;
- one of the most serious consequences is the development of immunodeficiency, immunological infertility
- and oncological diseases.
Thus, the functioning of immunity can be violated until the stage of incorrect identification of dangerous bacteria and the destruction of their own. Specialists of Oriental medicine believe that if antibiotics have disrupted the function of digestion in a patient, then the spleen is damaged. Signs of this condition are liquid stools, flatulence and bloating. Dysfunction of the spleen causes a lack of biological energy necessary for the body. In patients, a feeling of freezing in the limbs, a worsened appetite, fatigue, the acquisition of unhealthy complexion.